# SDR SWAA2023061451176

- Difficulty date: May 22, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS PANEL 621VB FWD END CRACK<[01] PREPARED PANEL #621VB FOR REPAIR PER B737 SRM 51-70-04-2R-6 PARA 4.D; APPLIED REPAIR ON DAMAGE AREA; ACCESS PANEL 621VB; AS PER B737 SRM 51-70-04-2R-6. MATERIAL USED PO.1800550 AND PO.1473815; PAINTED PANEL #621VB PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O#2003553.;[02] VERIFIED STEP 1
